web analytics

Levaquin and tendon problems

I am encountering more and more people who have taken Levaquin in the past and now have seemingly irreparable tendon damage. I’m going to do some research and write a more in-depth post about this topic soon, but for now let me just say that if you are suffering from tendon pain as a result of taking Levaquin, there unfortunately doesn’t seem to be much that you can to do about it.

One technique that I have been having some (very limited) success with is lowering the intensity of the exercises given in my book. The usual prescription is for about a 2-3 on a scale of 0-10, 10 being extreme pain, but if you’ve got Levaquin in your past it seems to work better if you just aim for a “1”, at least at the beginning. Over time, and with proper nutrition and exercise, you may be able to strengthen your tendons, even if they’ve been damaged by this drug, but you’re probably going to have to start out from a lower threshold than someone who has not had this particular sort of debilitation.

Tags: , , , , , ,

TESTIMONIALS

Thanks so much! Besides the healing, you've also provided me w/a tremendous amount of empowerment.
- Bobbi Casellas, 42, crossfit enthusiast

More testimonials from women

My recuperation has been about 90% ... The pain relief from the first couple of weeks of exercises was impressive...
- Michael Dorfman, 69-year-old fitness buff

More testimonials from men

Sensational. The best customer service I've probably ever received.
- Damien Hosking, Adelaide South Australia